# SDR USAA2013123100001

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 14,649 hours, 9,513 cycles
- Engine: Ge CF3410E6
- Engine time: 12,220 hours, 7,685 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G07
- Part serial: 994537
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,220 hours, 7,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2099, PHL - DFW, DURING CRUISE AT FL 390 THE CAPTAIN REPORTED VIA ACARS FUMES & DECLARED AN EMERGENCY.  FLIGHT LANDED UNEVENTFULLY & TAXIED TO THE GATE.  CAPTAIN ADVISED FUMES OF A BURNING PLASTIC SMELL REPORTED IN COCKPIT & CABIN.  R & R THE NR 1 ENG.
